Mathematical Research Letters

Volume 22 (2015)

Number 5

Best bounds for the Hilbert transform on $L^p(\mathbb{R}^1)$: A corrigendum

Pages: 1333 – 1335

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n5.a4

Authors

Loukas Grafakos (Department of Mathematics, University of Missouri, Columbia, Mo., U.S.A.)

Thomas Savage

Abstract

We fix a point left unexplained in “Best bounds for the Hilbert transform on $L^p(\mathbb{R}^1)$” [L. Grafakos, Math. Res. Let., 4 (1997), no. 4, 469–471] by a small modification of the proof.

2010 Mathematics Subject Classification

42A50

Full Text (PDF format)

Published 13 April 2016